# SDR DALA2023021301085

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 29,353 hours, 11,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2622082) DURING INSPECTION FOUND LIGHTNING STRIKE BTW FS 500H TO 500I STR-25L. EPAIR CATEGORY B ON LIGHTNING STRIKE BTW FS 500H TO 500I STR-25L WAS PERFORMED PER B737-900ER SRM 53-00-01-2R PROCEDURE 1 REPAIR 1.
